# SDR 98ZZZX117

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400HK
- Make and model: Hoacau HK36R
- Aircraft serial: 36400
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: KLX135
- Condition: Miswired
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CUSTOMER PURCHASED GPS UNIT FROM AIRCRAFT SPRUCE AND SPECIALTY CO.  UPON INSTALLATION IN AIRCRAFT, FOUND UNIT IMPROPERLY WIRED.  WIRED IAW ALLIED SIGNAL INSTALLATION MANUAL AND FOUND UNIT TO OPERATE TO SPECIFICATION.  MANUAL NR 006-10500-0001.  SUBMITTER RECOMMENDED THAT AVIONICS SHOPS WIRING SYSTEMS REFER TO INSTALLATION  MANUAL AND TEST WIRING HARNESS BEFORE DELIVERING TO CUSTOMER.  ALSO, NO MAINTENANCE RELEASE WAS DELIVERED WITH UNIT.
